# SDR SIMA2031

- Difficulty date: July 21, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3785 - DURING CLIMB-OUT, CREW NOTED MASTER WARNING ON PITCH TRIM 2 FAIL AND PITCH TRIM IND WAS SHOWING DASHES.  CREW ELECTED TO RETURN TO DFW.  NO FURTHER INCIDENTS WERE REPORTED.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF PITCH HORIZONTAL STABILIZER IAW EMB 145 AMM 27-10-00-700-002A.  COULD NOT DUPLICATE, OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
